# SDR SWAA2017061214257

- Difficulty date: June 6, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 35,955 hours, 16,801 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 116A91101
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FIXED LEADING EDGE LOWER REMOVABLE PANEL CRACKED AT FASTENER HOLE.  REPAIRED PANEL PER EA.
